# SDR K3HA980097

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 079123
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULB AND LENSE MISSING.  REPLACED LIGHT MODULE ASSEMBLY AND BULB, P/N 3071BPEGPL.  OPS CHECK GOOD PER MM 33-59-00.
